# SDR CA040914008

- Difficulty date: September 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 3,797 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Flange
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED FOR CORROSION INSPECTION UNDER CAR 625, APPENDIX C, PARA 5.  MOUNTING FLANGE CORRODED BEYOND REPAIR.
